# SDR DL72S954696

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 55,677 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILED ON TAKEOFF.  AFTER RETURNING TO YVR, CNTR MAINT FOUND THE NR 2 ENGINE GEARBOX HAD COME APART.  REPLACED ENGINE AND ROUTED TO SHOP.
